MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF4040C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: vamc4036c150tu, serial/lot #: (b)(4), ubd: 10-aug-2018, udi#: (b)(4).Product id: vamc4646c150tu, serial/lot #: (b)(4), ubd: 05-apr-2018, udi#: (b)(4).Product id: vamc4040c150tu, serial/lot #: (b)(4), ubd: 29-aug-2019, udi#: (b)(4).Product id: vamc4242c150tu, serial/lot #: (b)(4), ubd: 24-jul-2019, udi#: (b)(4).Product id: vamf4040c200tu, serial/lot #: (b)(4), ubd: 15-may-2019, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Valiant captivia stent grafts were implanted in a patient for the endovascular treatment of an 83mm in diameter thoracoabdominal aortic aneurysm (taaa).A further 3 valiant captivia stent grafts were implanted seven months later.It was reported the patient presented emergently approximately 3.5 years post index procedure with chest and back pain.A ct performed showed a possible iiib endoleak in the proximal component and the distal stent graft had minimal overlap with partial separation.It is unknown which devices were implanted proximally and distally.It was thought the iiib endoleak appeared to be at the junction of a non mdt (gore) stent graft and an unknown valiant captivia stent graft.The distal separation endoleak was between 2 valiant captivia stent grafts (exact devices unknown).Intervention was performed on the same date, a vnmc4646c175tu was implanted in the distal segment of the graft to cover the separation.A vnmf4646c182tu stent graft was implanted to cover proximal overlap and possible graft hole.This resolved the endoleaks.As per the physician the cause of the event cannot be determined.No additional clinical sequelae were provided and the patient is fine.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10572384
Report Number9612164-2020-03565
Device Sequence Number1271003
Product Code MIH
UDI-Device Identifier00643169346543
UDI-Public00643169346543
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2018
Device Model NumberVAMF4040C200TU
Device Catalogue NumberVAMF4040C200TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight61